# SDR MYWA110082

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 17,301 hours, 6,686 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU MAINT AND FAULT LIGHTS ON WHEN STARTING APU.  REMOVED AND REPLACED APU STARTER GENERATER IAW B737-800 AMM 49-41-21 APU STARTING & OPERATION OK NO LEAKS NOTED AT THIS TIME IAW AMM 49-11-00.  A/C GOES BACK TO ETOPS STATUS.
